Facebook Pixel
EmpowHER Guest

Hi ,Me and my gf had sex on Aug 29 and she took idoze the next day.On September 6th she got bleeding fron vaginal bleeding.

By Anonymous October 7, 2014 - 11:59am
Rate This

Now i have certain queries and would be happy if you people answer them.As she got bleeding in september first week When can i expect her next normal date ?Can i expect it in 1st or 2nd week of oct.? And if by what time the date gets delayed i Should get worried about pregnancy..Please help me ..

Add a Comment1 Comments


Hi Anon,

Thank you for visiting the EmpowHER community and sharing your question.  Anytime you have unprotected sex, you risk pregnancy.

The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:

Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.

Anon, the medicine in these pills change her hormones and can affect her menstrual cycle for a couple of months.  I would wait a while before getting worried. The unfortunate thing is that it is going to take a couple of months before her menses is back on track.

I would suggest her going to the doctor and getting on a regular birth control because these ecp are so strong and really mess with her body. I would hope that she doesn't have to take it again as it can do damage to her reproductive system if taken often.

Here is a great article from the EmpowHER community with facts about ecp. http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

We also have a whole section in EmpowHER on birth control, I hope you and your gf will spend some time there and find one that's right for you both!



Did I help answer your question? Will you look for birth control options?


October 7, 2014 - 2:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!